# SDR SWIA201025271

- Difficulty date: December 2, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 39,306 hours, 52,099 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST RED LIGHT ON EMERGENCY EXIT FLOOR LIGHTS INOPERATIVE.  (FLT 6237)  RELAMPED EMERGENCY LIGHT.
